# SDR A6WA200740028

- Difficulty date: January 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT SIDE FORWARD FACE OF FORWARD PRESSURE BULKHEAD FS 202.75 CRACKED APPROX .2 INCH LONG AT HYDRAULIC SYSTEM NR 3 RT INBOARD BRAKE FITTING.  MAINTENANCE REPAIRED CRACKED AREA IAW BOMBARDIER SERVICES CORP EO 601R-53-10650.  (M)
